# SDR AALA202306078422

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 60,901 hours, 36,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT A  CHORD WAS PROTRUDING FROM THE R1 DOOR. MAINTENNANCE REPOSITIONED CHORD, CLOSED AND SECURED DOOR. CHORD NO LONGER VISIBLE AND THE R1 DOOR SLIDE ARMS NORAMLLY.
